4 doctors weighed in:

Why is it that you shouldn't use allergy pills while also using medicated itch-cream?

4 doctors weighed in
Dr. Jack Mutnick
Internal Medicine - Allergy & Immunology
2 doctors agree

In brief: What???!!!??

Who told you that? If you have a rash or bad itchiness, then a combination of a topical anti-itch and an oral antihistamine is fine.

In brief: What???!!!??

Who told you that? If you have a rash or bad itchiness, then a combination of a topical anti-itch and an oral antihistamine is fine.
Dr. Jack Mutnick
Dr. Jack Mutnick
Thank
Dr. Stephen Kimura
Internal Medicine - Allergy & Immunology

In brief: "Overdosage"

Some anti-itch creams are antihistamines and if you cover enough skin, they can be absorbed to some extent.
This in combination with an oral antihistamine may cause excess drowsiness.

In brief: "Overdosage"

Some anti-itch creams are antihistamines and if you cover enough skin, they can be absorbed to some extent.
This in combination with an oral antihistamine may cause excess drowsiness.
Dr. Stephen Kimura
Dr. Stephen Kimura
Thank
Get help from a real doctor now
Dr. Peter Kurzweil
Board Certified, Internal Medicine
46 years in practice
16M people helped
Continue
108,000 doctors available
Read more answers from doctors